# SDR COMA0560294

- Difficulty date: May 1, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 15,055 hours, 12,627 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5605 FLAPS FAIL CAUTION.  RESET FLAPS SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
